# SDR IPXA2023092694250

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,956 hours, 15,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Part serial: NA
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LVL1 EMER LT BAT 1 LO DURING PREFLIGHT CHECK. DEFERRED EMERGENCY LIGHTING SYSTEM PER MD11 MEL 33-50-4. DMP COMPLIED, CONTROL# M812709 ASSIGNED, PLACARD INSTALLEDR&R EMERG LIGHTING BATT POWER SUPPLY PER MM TASK 33-51-01 REVERSED DMP 33-50-4. PERFORMED OPER CHK PER MM 33-51-01-700-802. CHK OK. THIS CLEARS M 812709. PLACARD REMOVED
